# SDR ASAA2018112197029

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 12,446 hours, 4,073 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: BACB10HH04
- Condition: Binding
- Location: Window Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT F/O NOTICED R-2 WINDOW HANDLE WOULD NOT DISENGAGE LOCK AND WINDOW WAS DIFFICULT TO OPEN, AND THEN WOULD NOT FULLY CLOSE. GROUNDED - YES. REMOVED F/O'S SLIDING WINDOW IAW B737-900 AMM 56-12-11. REPLACED LOWER FWD BEARING AND BOLT, ORIGINAL SHIM STACK INSTALLED. REF AMM 56-12-11. REINSTALLED WINDOW REF AMM 56-12-11. NO ADJUSTMENTS MADE, ALL OPS CHECKS OK.
